MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4 GANG 4-WAY STOPCOCK W/BASEPLATE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4 GANG 4-WAY STOPCOCK W/BASEPLATE; STOPCOCK, I.V. SET
Catalog Number B4078
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
An event occurred on an unspecified date involving a 4 gang 4-way stopcock w/baseplate; reported that within 1 hour after the manifold/product was placed on the patient, the rn noted leaking from the device.This was infusing critical medications like epinephrine and milrinone.The patient remained stable doing switch to new tubing/manifold.There was patient involvement, and no harm/adverse event reported.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.Additional contact information (b)(6).
 
Event or Problem Description
Void justification: this record was voided since this is a duplicate of existing record under cn-(b)(4).
 
Additional Manufacturer Narrative

Brand Name
4 GANG 4-WAY STOPCOCK W/BASEPLATE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24543235
Report Number9617594-2026-00240
Device Sequence Number17536097
Product Code FMG
UDI-Device Identifier00887709008847
UDI-Public(01)00887709008847(17)301001(10)14640579
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB4078
Device Lot Number14640579
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EPINEPHRINE, UNK MFR.; MILRINONE, UNK MFR.
Patient SexUnknown